# SDR SWAA2022031764474

- Difficulty date: January 26, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191CL HAS A DELAMINATED DENT ON THE EXTERNAL SKIN (MARKED) / [01] IDENTIFIED PANEL 191CL MATERIAL IAW SRM 53-30-70-0I-1 FIGURE 2 TABLE 2 ITEM 8. DAMAGED AREA EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-70-1A-1 PAR.4 A (4). DAMAGE IS REPAIRABLE IAW SRM 51-70-05-2R-2 AS DIRECTED BY SRM 53-30-70-1A-1[09] FABRICATED REPAIR PARTS OUT OF BMS 8-79 ST 120 LOT#1480380-1; BMS 5-129 GR5 LOT#1478248-1; GMS 5-129 GR10 LOT#1465967-1; AND BMS 8-336 LOT#1360513-1; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND CURED USING HEATCON HOTBONDER ID:ATS532 S/N:15092117 IAW SRM 51-70-05-2R-2 PAR 4G-I AND SRM 51-70-14-2R-4 PAR 6D;H-K(1-11).;[10] UNBAGGED REPAIR AND LIGHTLY SANDED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.K & SRM 51-70-14-2R-4 PARA 6.K(12). OK TO REFINISH PENDING NDT RESULTS.;[11] VERIFIED CORRECTIVE ACTION 6-10 OK TO REFINISH PENDING NDT RESULTS;[12] NDT UT INSPECTED REPAIR IAW SRM 51-70-05-2R-2 AND 737 NDTM PART 4 51-00-02; NO DEFECTS NOTED. ID ATS2031 SN 170515011;[13] REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-2 PAR 4K AND AMM 51-21-99-300-802 PAR 3C(1).  COMPLETED SRM REAPIR 51-70-05-2R-2.;[14] VERIFIED CORRECTIVE ACTION 13
